Discussions that mention coumadin

Open to All Other Health Topics board


For the last two days I've been having pain in my legs around the calves. It's in both legs but is worse in the right leg. There is some swelling in the calves in both legs, but it's worse in the right.

Does anyone know what this could be? I haven't had any trauma to them so it can't really be that. The only thing I can think of is back in November I had a blood clot in my inner right thigh which caused my right calf to swell up. But if this was the case again why am I having problems with my left leg also? I'm also taking Coumadin (blood thinner) so is it even possible to get another blood clot while I'm taking it?
August, I would think that given your past hitory of blood clots that this could possibly be another.Even though you are on a blood thinner to prevent them, depending on just what was in the veins before you started the coumadin, you might still be susceptable.Does this episode feel and look at all like your last one? I would definitely see your doc about it.Swelling normally dosen't just happen without a reason.Hope this helps.Take are and I hope things work out for you. Marcia